# SDR REXA2022102602308

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: H670319441
- Condition: Corroded
- Location: Bs 349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R INTERCOSTAL AFT OF FS349 HAS CORROSION BELOW CANNON PLUG BRACKET	REMOVED AND REPLACED INTERCOSTAL AT STGR 20R FS349-FS364 REV. CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31950 REV. Y
